Endometriosis UK

zoladex

Hi! i had my 2nd zoladex just under a week ago.

i am getting hot flushes and my sleep pattern is a bit disturbed. I have no problems getting to sleep but i wake up about 4am then toss and turn (having had a hot flush or 3) then when my alarm goes off at 6.30 i feel like i have not sleep well then feel tired mid afternoon.

is this normal with zoladex, do i attempt a GP appt and HRT??

5 Replies
oldestnewest

Insomnia is one of the possible side effects - you could ask your GP about HRT, it should help and will certainly help with the hot flushes.

Reply

I started having a prostap injection last month which I think is similar? I was prescribed HRT to go alongside it and (touch wood) I haven't had any bad side effects or hot flushes.. It would definitely be worth asking your gp for some hrt, especially to keep those hot flushes away! Xx

Reply

I started having a prostap injection last month which I think is similar? I was prescribed HRT to go alongside it and (touch wood) I haven't had any bad side effects or hot flushes.. It would definitely be worth asking your gp for some hrt, especially to keep those hot flushes away! Xx

Reply

About par for the course I am afraid. I have had 4 months now of zoladex injections and have not had a proper nights sleep since! One more month to go and then a hysterectomy. Why did the they not offer you add back HRT when you started the course? HRT Is not an option for me unfortunately as I have endometrisosis, hence the hysterectomy. Have you tried any alternative therapies like menopause supplements or sage tablets? Good luck.

Reply

Hi Napril, i to have endo stage 4, HRT was mentioned by the consultant but she felt i would not need til near the end of my 3rd injection, i am 1 week post my 2nd!

I shall visit the GP :) thanks everyone

Reply

You may also like...